Invokana (Canagliflozin)

By Shedav Latest Reply 2014-11-28 19:31:55 -0600
Started 2014-05-14 16:15:31 -0500

I have been on several diabetes medications over the past 10 years. Metformin gave me gastric issues, to put it nicely. Avandia made me feel emotionally unstable. They put me back on Metformin. I was prescribed the Novalog Insulin Pen and put on Actos. Actos made me retain fluid but didn't help control my sugar. My morning fasting sugar was 200-220. I gained weight while on it. I started on Invokana 14 days ago. My sugar has came down quite a bit. My morning fasting sugars are between 150-180 and I am feeling better. I have lost about 15 lbs. in 14 days! I am sure a lot of it was water weight because Actos caused me to retain so much fluid.

3 replies

Ilovecarbs 2014-11-28 19:31:55 -0600 Report

Are you still taking Invokana? I just started on it today and it scares me because it's so new. I'm suppose to take 1 - 100mg tablet each morning. If you're still on it, how are you feeling, and how are you doing? Are you getting any side effects from the Invokana?

I hope you're doing well keeping your numbers down, I know how hard it is, and how important it is. Good luck to you. I really hope to hear from you. Thanks, Connie

Shedav 2014-07-02 14:13:06 -0500 Report

July 2: I have been on Invokana for 2 months now. I have lost 25lbs since being on Invokana. I believe it is because I dont require as much insulin anymore. My fasting sugar is staying between 140-160. I hope it continues to improve. I am looking forward to my next A1C on August 5.

jayabee52 2014-05-15 19:58:14 -0500 Report

Howdy Shedav
Glad something is working better for you! Perhaps to bring down your Blood glucose even more, perhaps you can eat low carb and high protein meals.

God's best to you amd yours
James Baker